# SDR DALA2016091206542

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND VERTICAL LEADING EDGE HAS A DENTED 36 INCHES FROM EPPER END LT SIDE.  MAINTENANCE REPAIRED THE DENT ON VERTICAL STAB LEADING EDGE BY INSTALLING EXTERNAL DOUBLER IAW SRM 53-30-01 REPAIR 1.
